兰州大学机构库

Browse/Search Results:  1-10 of 71 Help

Selected(0)Clear Items/Page:    Sort:
Existence and stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 238, 期号: 1, 页码: 153-200
Authors:  Wang, Zhi-Cheng;  Li, Wan-Tong;  Ruan, Shigui
Adobe PDF(372Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  reaction advection diffusion equation  nonlocal delay  bistable  
Entire solutions in monostable reaction-advection-diffusion equations in infinite cylinders 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 11, 页码: 3540-3547
Authors:  Sheng, Wei-Jie;  Liu, Nai-Wei
Adobe PDF(245Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Quasi-invariant manifold  Monostable  Infinite cylinder  
Entire solutions in reaction-advection-diffusion equations in cylinders 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2008, 卷号: 90, 期号: 5, 页码: 492-504
Authors:  Li, Wan-Tong;  Liu, Nai-Wei;  Wang, Zhi-Cheng
Adobe PDF(195Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Reaction-advection-diffusion equation  Traveling wave front  Sub-super solution  Infinite-cylinder  
Pulsating type entire solutions of monostable reaction-advection-diffusion equations in periodic excitable media 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2012, 卷号: 75, 期号: 4, 页码: 1869-1880
Authors:  Liu, Nai-Wei;  Li, Wan-Tong;  Wang, Zhi-Cheng
Adobe PDF(294Kb)  |  Favorite  |    Submit date:2015/12/16
Pulsating type entire solution  Reaction-advection-diffusion equation  Pulsating front  Sub-super solution  Periodic media  
Entire solutions of reaction-advection-diffusion equations with bistable nonlinearity in cylinders 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 11, 页码: 4249-4267
Authors:  Liu, Nai-Wei;  Li, Wan-Tong;  Wang, Zhi-Cheng
Adobe PDF(247Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Reaction-advection-diffusion equation  Traveling wave front  Sub-super solution  Infinite cylinder  
Laboratory determination of migration of Eu(III) in compacted bentonite-sand mixtures as buffer/backfill material for high-level waste disposal 期刊论文
APPLIED RADIATION AND ISOTOPES, 2013, 卷号: 82, 页码: 139-144
Authors:  Zhou, Lang;  Zhang, Huyuan;  Yan, Ming;  Chen, Hang;  Zhang, Ming
Adobe PDF(565Kb)  |  Favorite  |    Submit date:2015/12/22
HLW  Buffer/backfill material  Advection-dispersion equation  Hydraulic conductivity  Concentration profile  Diffusion coefficient  
Propagation phenomena for a bistable Lotka–Volterra competition system with advection in a periodic habitat 期刊论文
Zeitschrift fur Angewandte Mathematik und Physik, 2020, 卷号: 71, 期号: 1
Authors:  Du, Li-Jun;  Li, WT(李万同);  Wu, Shi-Liang
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2020/12/16
Advection  Convergence of numerical methodsCompetition systems  Existence  Globally asymptotically stable  Monostable system  Monotone semi-flows  Periodic steady state  Traveling front  Uniqueness  
Propagation phenomena for a bistable Lotka-Volterra competition system with advection in a periodic habitat 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2020, 卷号: 71, 期号: 1
Authors:  Du, Li-Jun;  Li, WT(李万同);  Wu, Shi-Liang
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2020/08/20
Lotka-Volterra competition system  Pulsating traveling front  Existence  Stability  Uniqueness  
Spectral regularization method for a Cauchy problem of the time fractional advection-dispersion equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2010, 卷号: 233, 期号: 10, 页码: 2631-2640
Authors:  Zheng, G. H.;  Wei, T.
Adobe PDF(975Kb)  |  Favorite  |    Submit date:2015/12/16
Spectral regularization method  Cauchy problem  Time fractional advection-dispersion equation  Caputo fractional derivative  Fourier transform  Convergence estimate  
Traveling fronts in monostable equations with nonlocal delayed effects 期刊论文
Journal of Dynamics and Differential Equations, 2008, 卷号: 20, 期号: 3, 页码: 573-607
Authors:  Wang, Zhi-Cheng;  Li, Wan-Tong;  Ruan, Shigui
Adobe PDF(436Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  nonlocal reaction-diffusion equation  delay  monostable equation